Skip to Content

Can taking Dilantin over a long period of time cause you to loose the enamel on your teeth?

Responses (2)

vtech10 8 May 2010

hi sandylace36... i dont know too much about dilantin, but wouldnt it be a calcium inthe body issue too,and loss of potassium especially for us women, go to the dentist and see if they have something to help strengthen them, but tell the dentist about the dilantin too,i am trying to keep my teeth strong too, i am not getting any younger you know good luck to you vtech10

totallyforgiven 30 Oct 2011

I was told when I was a kid, that the med's for epilepsy would affect my teeth for the rest of my life. I am still seeing the effects from that and I have not been on the med's since 1977.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions